# SDR 20010416CW018

- Difficulty date: March 15, 2001
- Submitted: April 16, 2001
- Operation: General aviation
- Aircraft: N89061
- Make and model: Cessna 152
- Aircraft serial: 15282616
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: MA3PA
- Condition: Cracked
- Location: Carburetor
- Part time: 442 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 50 HOUR INSPECTION,  PM CHECK ON AIRCRAFT RUN UP FOUND AIRCRAFT NOT SMOOTH RUN.  AFTER CHECKING THE CARB, FOUND CRACKED FLOAT.  MADE AIRCRAFT RUN RICH.  THIS COULD TURN INTO A DANGER IN THE AIR.  THIS REPLACEMENT OF THE OLDER, BETTER BRASS FLOAT WAS NOT GOOD.
